# SDR USAA070369

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING & MATERIAL LOSS AT 178 BULKHEAD.  INSTALLED REPAIR DOUBLER PER EA 98632, DEFECT SIZE:  3 INCHES DIA.
